# SDR UALA2011042101948

- Difficulty date: April 21, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,285 hours, 22,782 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESS GAUGE NOT IN GREEN BAND.  REPLACED EMERGENCY POWER RESERVOIR PER MM.  PRESSURE IS OKAY.
